# SDR CALA0100745

- Difficulty date: August 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR LOWER PAN GOUGED AT RIVNUTS.  THE PAN SUPPORT WAS REMOVED FOR ACCESS IAW SRM 51-30-02.  A REPAIR ANGLE AND DOUBLER WAS INSTALLED IAW ECRA 5240-01386.  THE SUPPORT PAN WAS REINSTALLED IAW SRM 51-30-2.
